Facebook Instagram Twitter RSS Feed Back to top

Some remark on oscillation of second order impulsive delay dynamic equations on time scales

In: Tatra Mountains Mathematical Publications, vol. 76, no. 2
Gokula Nanda Chhatria
Detaily:
Rok, strany: 2020, 115 - 126
Jazyk: eng
Kľúčové slová:
oscillation, nonoscillation, delay dynamic equation, impulse, time scales
Typ článku: Mathematics - Dynamical Systems and their Applications
Typ dokumentu: Scientific paper
O článku:
This article deals with the oscillation criteria for a very extensively studied second order impulsive delay dynamic equations on time scale by using the Riccati transformation technique. Some examples are given to show the effect of impulse and to illustrate our main results.
Ako citovať:
ISO 690:
Chhatria, G. 2020. Some remark on oscillation of second order impulsive delay dynamic equations on time scales. In Tatra Mountains Mathematical Publications, vol. 76, no.2, pp. 115-126. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2020-0022

APA:
Chhatria, G. (2020). Some remark on oscillation of second order impulsive delay dynamic equations on time scales. Tatra Mountains Mathematical Publications, 76(2), 115-126. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2020-0022
O vydaní:
Vydavateľ: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Publikované: 20. 10. 2020
Verejná licencia:
The Creative Commons Attribution-NC-ND 4.0 International Public License